| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim#: (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6; -11.00/2.5/108 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od).It was reported that the lens was exchanged with a shorter length lens due to slight angle closure.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Corrected data: b5- "the reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens of diopter -11.00/2.5/108 (sphere/cylinder/axis) into the patient's right eye (od).Reportedly the patient experienced slight angle closure.On (b)(6) 2022 the lens was explanted and replaced with the same model/shorter length lens.Reportedly " dr.(b)(6) had to exchange icl due to lens being oversized.He originally implanted 12.6 size and had to replace with 12.1 lenses due to slight angle closure".Claim# (b)(4).